# SDR C2XA06IA196

- Difficulty date: December 21, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 15,359 hours, 11,713 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 3266
- Condition: Failed
- Location: Cockpit
- Part time: 10,322 hours, 8,183 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOB - FLT 2415, ON DESCENT THE CREW REPORTED THAT THE FIRST OFFICERS WINDSHIELD SHATTERED ON DESCENT.  THE AIRCRAFT LANDED AT MOB WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE F/O'S WINDSHIELD, OPERATIONALLY & LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
